# SDR DALA2017020200846

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Bs 1480 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS 1480 BULKHEAD STRINGER 34R.  REPAIR IAW ERA 550542-14, REV. 0 .
